By Topic

On scattering of waves by the infinite grating of elliptic cylinders

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Burke, J. ; Sylvania Electronic Systems, Mountain View, CA, USA ; Twersky, V.

The functional equation derived previously for the scattering by a grating of relatively arbitrary elements is applied to elliptic cylinders. This specifies the problem in terms of an infinite set of linear algebraic equations involving the scattering coefficients of an isolated elliptic cylinder and certain combinations of Schlömilch series. General approximations are obtained by series expansions, and by truncating the sets of equations; we consider both polarizations (EorHparallel to the elements), arbitrary angle of incidence, and arbitrary spacing. Explicit results are given for ellipses that are small compared to the wavelength.

Published in:

Antennas and Propagation, IEEE Transactions on  (Volume:14 ,  Issue: 4 )